# SDR ASAA2013020393816

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 4,120 hours, 1,241 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: ES4101538
- Condition: Inoperative
- Location: Probe Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH ENGINES OFF,  PROBE LIGHTS ON THE RT SIDE (F/O PITOT, R ELEV. PITOT, RT ALPHA VANE, AUX. PITOT) ARE OUT (NOT ILLUMINATED) WITH THE PROBE HEAT SWITCH IN AUTO.  REF WIRE DIAGRAM 30-31-12 FOUND R1073 RELAY B FAULTY.  R & R R1073, RELAY B PERFORMED SYS TEST IAW AMM 30-31-00.  OPS CHECK NORMAL.  ALL SYS CHECKED NORMAL.
